MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL
Catalog Number 960084
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373); No Known Impact Or Consequence To Patient (2692); Not Applicable (3189)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown knee tibial tray component; pfc*sigma tc3 fem left sz5; unknown knee tibial insert component; unknown knee patella component; smartset mv 40g ¿ eo 3122040 x 2; universal stem 115x14mm fluted; sigma fem adapter 7 degree; sigma fem adapter neutral bolt; universal fem slv dis por 40mm.
 
Event or Problem Description
Subject id: (b)(4) dots.Clinical notification received for revision related to loosening of femoral component.Doi: (b)(6) 2009.Dor: (b)(6) 2018.(left, knee).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7780430
Report Number1818910-2018-66518
Device Sequence Number11056620
Product Code JWH
UDI-Device Identifier10603295232513
UDI-Public10603295232513
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960084
Device Lot NumberDN8D54
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer09/13/2018
09/20/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date09/18/2018
09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight125